Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Type 2 diabetes. High BP, anxiety, light-headeed, dizziness, stomach pain, weakness, forgetful. Tests done. Taking Pacsol. Reason?

47 yr. old male : type 2 diabetic,, high blood pressure , also take pacsol for anxiety . have been feeling faint, light headed dizzy and have some slight stomack pain ( lower) also my left side of my head just doesn t feel right from temple to neck , loss of energy and feel very weak, a few times I have felt light vomiting but never have, also very moody and forgetful . went to the ER and had many tests ran, all came back NORMAL. set me home... the symptoms are still with me.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Was your blood sugar tested in the ER? Hypoglycemia is more common cause of your symptoms. In addition, did you get your blood pressure checked? Hypotension is another cause for feeling light headed and dizzy.

If all these are normal, then a re-evaluation of the drugs you are on, need to be done. A probable increase or decrease in the dosages may help you.

Meanwhile, please get a plain MRI of the brain done to rule out any intracranial cause.

Please follow a strict diet, exercise regimen to stay in good health.

Hope this helps.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor